Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Polycystic ovaries with body hair and acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello
Doctor :   Hello.
Doctor :   Please go ahead with your query.
User :   I have a polycystics Overies, and i am very hairy , haing acme
Doctor :   Ok
Doctor :   When was this diagnosed?
User :   I consultated to gyne, she has'nt suggested any medicine
User :   3 Weeks back
Doctor :   Are you taking any medicines for the same?
Doctor :   Ok
User :   no
Doctor :   Are your periods regular?
User :   Yes almost
Doctor :   Can you mention your age, weight and height?
User :   I am 22, Weight 56kg, Heaight 5'1
Doctor :   PCOD first leads to irregularity in the menstrual cycle. As there is no such thing in you, she may have not found it appropriate to pit you on medicines.
Doctor :   The best way is for you to maintain a good weight, exercise regularly as that will keep the hormones under balance then
User :   OK, but how about the bieng hairy and having pimples as i dont have any ioly skin
Doctor :   are you there?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor